The Case of the Three Widows

Authors: 
Robert J. Aumann
Abstract: 

Part I of a non-technical account, written in Hebrew for the Rabbinic Community, of "Game Theoretic Analysis of a Bankruptcy Problem from the Talmud", by R. Aumann and M. Maschler, Journal of Economic Theory 36 (1985), 195-213. The Talmudic passage in question is explained in more detail than in the JET paper, and additional Talmudic sources are adduced.

Date: 
June, 1996
Published in: 
Moriah 22,3-4, Tevet 5759 (January 1999) 98-107
Number: 
102